# SDR CALA2024052901622

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 89,396 hours, 12,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 14165005
- Part serial: 99040006
- Condition: Faulty
- Location: Rt Mlg
- Part time: 89,395 hours, 12,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS STATUS MSG WOTH GEAR DISAGREE PER CPT MSG APPEARED ON RETRACT. ON TAXI IN NOTICED RH MAIN GEAR DOOR DOWN. FLAGGED FOR IAD TO COMPLETE SDR. SUSPECT RESTRICTOR CHECK VALVE REF FIM 32-30 FAULT TREE 837 SHEET 3 BLOCK 7 INSTALLED HYDRAULIC TUBE MFG PN 272T4508-131. LEAK CHECK GOOD. CLAMPS STILL NEED TO BE INSTALLED. REF IPC 32-32-55-05 ITEM 340.  VALVE, SAFETY, OFF 64-3235-9-9002 0006 ON 0000 VALVE, SAFETY, OFF 64-3235-9-9002 0006 ON 64-3235-9-9002 0070 REMOVED AND REPLACED THE RT MLG DOOR SAFETY VALVE & PERFORMED THE INSTALLATION TEST PER AMM 32-35-10. TEST IS GOOD.
